|     |  Ͽ  |  [Sign in]
   |  
 :  
magiran.com >   > 3
شماره جديد اين نشريه

7
2017


 راهنمای موضوعی نشريات
اين نشريه در گروه(های) زير قرار گرفته است:

?????


 
  http://www.magiran.com/bims
2018 .


Bulletin of Iranian Mathematical Society

ISSN 1017-060X

دوماهنامه - ( )

3 2013

 
 Hyers-Ulam-Rassias stability of a composite functional equation in various normed spaces
H. Azadi Kenary    Pages 383-403
 Abstract    Full Text    [PDF 374KB]    
 A note on superspecial and maximal curves
A. Kazemifard , A. R. Naghipour , S. Tafazolian    Pages 405-413
 Abstract    Full Text    [PDF 287KB]    
 Contact CR-Warped product submanifolds in Kenmotsu space forms
M. Atceken    Pages 415-429
 Abstract    Full Text    [PDF 292KB]    
 On the convergence of three-step random iterative procesess with errors of nonself asymptotically nonexpansive random mappings
R. A. Rashwan, D. Al-Baqeri    Pages 431-453
 Abstract    Full Text    [PDF 354KB]    
 Localization operators on homogeneous spaces
R. Kamyabi Gol, F. Esmaeelzadeh , R. Raisi Tousi    Pages 455-467
 Abstract    Full Text    [PDF 332KB]    
 On pairwise weakly Lindelof bitopological spaces
A. Kilicman , Z. Salleh    Pages 469-486
 Abstract    Full Text    [PDF 307KB]    
 On nilpotent and solvable polygroups
H. Aghabozorgi, M. Jafarpour, B. Davvaz    Pages 487-499
 Abstract    Full Text    [PDF 334KB]    
 Maximum sum element orders of all proper subgroups of PGL(2, q)
S. M. Jafarian Amri    Pages 501-505
 Abstract    Full Text    [PDF 262KB]    
 phi-Amenable and phi-biflat Banach algebras
Z. Ghorbani , M. L.ashkarizadeh Bami    Pages 507-515
 Abstract    Full Text    [PDF 282KB]    
 On solubility of groups with finitely many centralizers
M. Zarrin    Pages 517-521
 Abstract    Full Text    [PDF 265KB]    
 Completely coretractable rings
J. Zemlicka    Pages 523-528
 Abstract    Full Text    [PDF 75KB]    
 Asymptotic properties of the sample mean in adaptive sequential sampling with multiple selection criteria
A. Parvardeh , B. Panahbehagh, M. Salehi, J. Brown, D. Smith    Pages 529-557
 Abstract    Full Text    [PDF 465KB]    
 Biflatness and biprojectivity of Lau product of Banach algebras
A. R. Khoddami, H. R. Ebrahimi Vishki    Pages 559-568
 Abstract    Full Text    [PDF 295KB]    
 Some results on the polynomial numerical hulls of matrices
H. R. Afshin , M. A. Mehrjoofard , A. Salemi    Pages 569-578
 Abstract    Full Text    [PDF 338KB]    
 Rings in which elements are the sum of an idempotent and a regular element
N. Ashrafi , E. Nasibi    Pages 579-588
 Abstract    Full Text    [PDF 279KB]    
: 15/5/92
: 88808855 88807775 (021)

: 15/5/92
Ϙϐ : 889  
 
چاپ فهرست
ارسال فهرست به ديگران
نظر بدهيد
ثبت در فهرست علائق

معرفی سايت به ديگران
گزارش اشکال در اطلاعات
اشتراک نشريات ديگر



 

 پيشخوان
متن مطالب شماره 130، 1398 magiran .

 

 

 

سايت را به دوستان خود معرفی کنيد    
 1397-1380 کليه حقوق متعلق به سايت بانک اطلاعات نشريات کشور است.
.  ی ی .
 

پشتيبانی سايت magiran.com (در ساعات اداری): 77512642  021
تهران، صندوق پستی 111-15655
فقط در مورد خدمات سايت با ما تماس بگيريد. در مورد محتوی اخبار و مطالب منتشر شده در اطلاعی نداريم!
 


توجه:
magiran.com پايگاهی مرجع است که با هدف اطلاع رسانی و دسترسی به همه مجلات کشور توسط بخش خصوصی و به صورت مستقل اداره می شود. همکاری نشريات عضو تنها مشارکت در تکميل و توسعه سايت است و مسئوليت چگونگی ارايه خدمات سايت بر عهده ايشان نمی باشد.



ی magiran.com ʝ